# SDR AALA20001293

- Difficulty date: August 2, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LAV L TRACK C LEFT IS CORRODED ON TOP.  REMOVED CORROSION PER SRM, BEYOND LIMITS.  INSTALLED REPAIR STRAP PER AARD 53-20-00-2.  (M)
